Skip to content
My WebMD Sign In, Sign Up
PSA goes from 4.75 to 6.07 after 21 days of Cipro...
avatar
kmcfrld posted:
Hey Guys,

Last year my PSA was 4.35 so my Dr. put me on Cipro... afterwards
PSA down to 3.2. Year later PSA retested... back up to 4.75.
Dr. put me on 21 days of Cipro... PSA 6.07 immediately after Cipro... prostate aches!

Reason to worry?

Thanks,
Reply
 
avatar
survivingcancer responded:
YES!!!! Get to another doctor for another opinion!!! My husband's VA Urologist took the "wait & watch" approach and he had his prostrate remove w/cancer spread to his lymph nodes, b/c of it!!!!
 
avatar
kmcfrld replied to survivingcancer's response:
Thanks,

I know deal with a lot of different things... sometimes I think that they don't take things as seriously as they should. My primary care doc didn't urge to get into see the Urologist... have A.M. appt. tomorrow.

Thanks for the response,

Sorry to hear about your husband... we'll pray for the both of you.

God Bless!
 
avatar
kmcfrld replied to kmcfrld's response:
Sorry... I meant to say that my primary care doctor "Did" urge me to see the Urologist right away.


Featuring Experts

Basir Tareen, MD, is a board certified urologist who completed his residency at North Eastern Ohio University followed by a prestigious fellowship in ...More

Helpful Tips

Vacuum Pump
Radical prostate surgery 7 years ago. Now 67. Have used the injection with success. Best overall is the manual vacuum pump that I currently ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Prostate Cancer Center